# SDR CHQA200700005

- Difficulty date: February 1, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 13,158 hours, 9,722 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5371 - CMH-STL - UPON REACHING CRUISE FLIGHT AT 26,000 FEET, THRUST MODE WAS CRUISE, WINDSHIELD HEAT ON, ANTI-ICE AUTO, NOTICED AND ODOR THAT SMELLED LIKE HOT ELECTRICAL WIRING.  THE ODOR WAS INCREASING AND THE FO CONFIRMED SMELLING THE SAME THING.  FLIGHT ATTENDANT ALSO CONFIRMED SMELL.  COMPLETED QRH FOR SMOKE/FIRE AND DETERMINED TO LAND IMMEDIATELY.  NO EMERGENCY DECLARED.  LANDED UNEVENTFULLY.  MAINTENANCE INSPECTED AND WAS UNABLE TO DUPLICATE FAULT.
